Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken Augmentin for staph aureus in abscess. Clump of warts on penis. Could it be STD?

I went to an urgent care for a cyst/abcess/growth back in January and they took a culture and sent it to the lab. It came back as staph aureus to which they had told me to finish up the augmentin they had prescribed (which I did). The lump went away (it is something that has appeared for about a week, then disappeared for a couple of months over and over for about 2 years) as it normally does and so I figured it was gone, then it reappeared a couple of weeks ago and so I popped it and thought nothing of it as it went away. I have had a fever , chills, and my body has ached for the past few days. The more I look into this I m starting to think that this is getting worse and worse and it is actually MRSA not just staph aureus. Then today, I found a very small clump of about 5 (what look to be) warts on the edge of my penis . Could this maybe be some type of STD or be related in some way shape or form to the Staph Aureus? I have also come across something called manuka honey that I intend to take as I have seen it has potential ability to counteract MRSA, thoughts? Thank you.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding your skin problem
I am dr Gaurav patel ,dermatologist and will answer your query.
MRSA is resistant strain of bacteria it can cause abscess and skin infection.
warts on penis is indicative of STD in not all but most cases.
Viral warts itself is STD. It may be related to MRSA.
You need to go for culture and sensitivity test to fond out bacteria and its treatment
It is better to consult dermatologist first for proper diagnosis and treatment plan.
I hope I answered your question.
Let me know if you have any further query.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor